Home Forums Melanoma Diagnosis: Stage IV Migraines and Anti-PD1

  • This topic is empty.
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #21118
    erinmay22
    Participant

    I’ve had 3 doses of anti-pd1 so far. After the 2nd dose I started to notice an increase in occular migraines. I’ve had them before but not very often. They also started about the same time I got a horrible rotten headcold. I still have tons of sinus pressure. I talked with the fellow at my last appointment but they didn’t seem very concerned about them at all. Has anyone else experienced this?

    So far it seems most side effects have been pretty minimal. Some fatigue, itchy skin, etc.

    Thanks,

    Erin

    http://www.melanomaandthecity.blogspot.com

    “people will forget what you said, people will forget what you did, but people will never forget how you made them feel’ Maya Angelou

    #59702
    Catherine Poole
    Keymaster

    Hi Erin,

    Sorry to hear about this. I think it may be coincidental but I’m not sure. I’ve not had this complaint from other Pd1 patients yet. It is that time of year where the seasons are changing and sinus conditions kick in. I would ask your doctor as well as the fellow..

    #59703
    erinmay22
    Participant

    Thanks Catherine – it could very well be associated with my horrible allergies/head cold I got… or stress? lol! I’ll ask the doctors again on Monday when I’m in. They didn’t seem too concerned about it when I was in a few weeks ago… I do know my eyes are driving me nuts! dry, itchy, etc…

    Hope you’re having a great day!

Viewing 3 posts - 1 through 3 (of 3 total)
  • The forum ‘Melanoma Diagnosis: Stage IV’ is closed to new topics and replies.